Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

Analogues K\"ahl\'eriens de Certaines Conjectures de Weil

Jean-Pierre Serre
Annals of Mathematics
Second Series, Vol. 71, No. 2 (Mar., 1960), pp. 392-394
Published by: Annals of Mathematics
DOI: 10.2307/1970088
Stable URL: http://www.jstor.org/stable/1970088
Page Count: 3
  • Read Online (Free)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Analogues K\"ahl\'eriens de Certaines Conjectures de Weil
Preview not available

Page Thumbnails

  • Thumbnail: Page 
392
    392
  • Thumbnail: Page 
393
    393
  • Thumbnail: Page 
394
    394